MathSciNet Relay Station
MathSciNet bibliographic data
MR193181 (33 #1402) 57.48 (28.70)
Adler, R. L.; Palais, R. Homeomorphic conjugacy of automorphisms on the torus. Proc. Amer. Math. Soc. 16 1965 1222–1225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement